Doctor insights on:
Is Dulcolax A Laxative
Deep pain when hungry, started after i got a fever and after had taken two tablets of Dulcolax or laxative?
DIVERTICULITIS?: Is ur 74, this may b a DX 2 have looked into. I would not take any more dulco. Or lax. I would get in 2 b cn buy ur pcp. Fever can b a sign of a pocket being infected, best 2 get eval now. If it is diver tic it can rupture and b an emergrncy, & if surgery is needed a colostomy would b needed along with a colon sesection. Ostomy closed after healed. Have surg electively and no ostomy. ...Read more
I'm trying to conceive and am currently 6 days post ovulation, I took Dulcolax stimulant laxative this morning, can it affect implantation or embryo?
My period is this time very late (5 days). I took last month very often "dulcolax laxative tablets" .. Does Dulcolax cause my late period?
Laxative isn't the: reason. Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use, meds (i.e., birth control) or medical problems (i.e. PCOS). #1 reason is pregnancy. ...Read moreSee 2 more doctor answers
I took one Dulcolax laxative & a few Dulcolax stool softeners. I had normal BM few hours after. Can Dulcolax cause painful cramping? Very strong
Probably, since...: Dulcolax (bisacodyl) is a stimulant laxative that works by increasing movement of intestines, helping stool to come out, assuming normal GI anatomy without inflammation, stenosis, extrinsic or instrinsic obstruction. Cramping would be a common side effect, but if persistent please seek evaluation. ...Read more
The last two days I have been popping water. A few days before that, I was constapated. Iv been taking Dulcolax laxative tablets for women and miralax (polyethylene glycol)?
Miralax (polyethylene glycol): Miralax (polyethylene glycol) and Dulcolax can definitely get things moving again. If you were constipated and now you're having very watery stools, it time to stop the MiraLAX (polyethylene glycol) and dulcolax. You probably have medication induced cause of diarrhea. ...Read more
Took Dulcolax laxative & later linzess. My stomach is bubbling, extremely painful cramps. Didn't cause diarhea. Don't cramps precede diarrhea? Help
- Talk to a doctor live online for free
- Dulcolax laxative
- Dulcolax laxative for women
- Dulcolax laxative tablets for women
- Ask a doctor a question free online
- Side effects of dulcolax laxatives
- Dulcolax women s laxative
- Dulcolax laxative weight loss
- Dulcolax laxative suppositories
- Talk to a pharmacologist online for free